EconPapers    
Economics at your fingertips  
 

The Leontief Paradox: Continued or Resolved?

Francois Casas and Eun Choi

Staff General Research Papers Archive from Iowa State University, Department of Economics

Abstract: Cited in Giancarlo Gandolfo's textbook, International Economics I: The Pure Theory of International Trade (Springer-Verlag), 1995. Abstract Currently Unavailable.

Date: 1985-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Published in Journal of Political Economy 1985, vol. 93, pp. 610-615

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: The Leontief Paradox: Continued or Resolved? (1985) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:isu:genres:10603

Access Statistics for this paper

More papers in Staff General Research Papers Archive from Iowa State University, Department of Economics Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070. Contact information at EDIRC.
Bibliographic data for series maintained by Curtis Balmer ().

 
Page updated 2025-03-31
Handle: RePEc:isu:genres:10603